Alert archive / Arizona / Special Weather Statements in 2021
Special Weather Statement, NWS Phoenix, AZ
NWS Phoenix, AZ issued this special weather statement at Oct 5, 2021, 9:39 AM MST for Yuma County, Arizona. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2021, 9:39 AM MST (16:39 UTC)
- Expired
- Oct 5, 2021, 10:15 AM MST
- In force
- 36 min
- Issued by
- NWS Phoenix, AZ
- Hail
- 0.25 in
- Wind
- 40
County Yuma County, AZ
The radar
The Yuma radar (KYUX), 63 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 4.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2332 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
466
WWUS85 KPSR 051639
SPSPSR
Special Weather Statement
National Weather Service Phoenix AZ
939 AM MST Tue Oct 5 2021
AZZ531-532-536-051715-
Gila River Valley AZ-Kofa AZ-Yuma AZ-
939 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of southwestern La Paz
and central Yuma Counties through 1015 AM MST...
At 939 AM MST, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Kinter, or 16 miles southeast of Martinez Lake,
moving north at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern La Paz
and central Yuma Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3273 11417 3276 11434 3314 11425 3312 11397
TIME...MOT...LOC 1639Z 192DEG 31KT 3286 11421
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
DHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Oct 5, 4:46 AM MST, 4 hours 53 minutes earlier.
Area forecast discussion, Oct 5, 4:46 AM MST, 4 hours 53 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 446 AM MST Tue Oct 5 2021 .UPDATE... Aviation discussion update. && .SYNOPSIS... A low pressure system will move through the Southwest today. Periods of showers and thunderstorms will continue this morning, then gradually end from west to east this afternoon and evening. Some storms across central Arizona could be strong this afternoon, capable of producing strong, damaging winds and large hail. Some blowing dust will also be possible. Dry weather returns tomorrow and Thursday with near normal temperatures. A low end rain chance is possible with another passing system Friday and Saturday with slightly cooler temperatures. A quiet weekend with typical temperatures is expect, with the potential for a dry but notably cooler and winder weather system next week. && DISCUSSION... An upper level low is just southwest of San Diego, where it has been generating extensive thunderstorm activity. Across our CWA, the forecast has generally been holding as we remain in the warm sector of the system. Moisture levels have been gradually increasing, leading to areas of showers developing mainly across our eastern CWA. Satellite-derived and objective analysis PWAT values show a tongue of 1"+ values with the axis over western Maricopa County, coincident with the ongoing showers. Per similar analysis, the western CWA is in a bit of a dry slot and at this point may not see much precipitation until the main low moves in within the next few hours. For Maricopa County and points east, showers with embedded "garden variety" thunderstorms will continue for a few hours this morning. SPC mesoanalysis does show ~1000 J/kg of DCAPE, so even though the showers/thunderstorms likely won't be very strong themselves, the environment remains conducive to gusty outflow winds. Rainfall amounts thus far have been light, where it has rained, at about 0.1-0.2", but continual training in some areas will push this amounts higher. It does look like there will be a notable break across central Arizona later this morning, with even quite a bit of sun which coupled with the on-going WAA will help push temperatures toward 90°F. The main show will be the passage of the filling but still potent low as it moves northeast across the Colorado River basin. Latest CAMs are in pretty good agreement on overall convective trends, which is not a surprise given the robust synoptic forcing in place. Uncertainty hinges on the exact track of the low. Thunderstorms will likely develop across the Imperial Valley around 12Z, give or take an hour, and move to the northeast. Instability will be a bit limited, perhaps around 500 J/kg, which coupled with the strong PVA will support a few strong (but likely sub-severe) thunderstorms. Downburst/outflow winds could approach 50 mph. As the storms and parent low move into southwest Arizona (heading for northern Arizona) this afternoon, the environment becomes more favorable for severe weather. HREF mean MUCAPE values reach 500-1000+ J/kg across Yuma/La Paz/Maricopa Counties during the afternoon hours. Bulk shear vectors approach 50 kt. Storm updrafts could intensify with the instability and begin rotating given the shear, possible reaching severe limits with respect to straight line winds (58+ mph) and hail (1"+). The latest SPC outlook supports this with a 5% hail and wind contour. Notably there is a 2% tornado contour just to the north of our CWA - a tornado or two can't be ruled out with these storms, especially across northern Maricopa County where increasing terrain height will support lower LCLs. It should also be noted the potential for no convection across the Phoenix area, despite the instability and shear, should the low track further north. Today certainly has boom-bust potential. QPF values have not change much, with deterministic amounts (storm total) for lower elevations around 0.1-0.2" (10/90th percentile of 0.0/0.4-1.2"). and higher elevations near 0.2-0.4" (10/90th percentile 0.1/2.0"). The higher ends represent potential associated with strong thunderstorms and/or training of heavy showers for extended periods. Overall it appears any flooding threat is minimal with exception of burn scars and downstream areas. The thunderstorm and severe threat will very quickly diminish this afternoon/evening, from west to east, as the vort max ejects towards the Four Corners. A few residual showers will be possible Wednesday, mainly near elevated terrain locations, but otherwise it will be a quiet day. Global ensemble members still indicate another short wave approaching from the northwest Thursday/Friday, but due to a strong anticyclone centered over Texas will not progress much toward our CWA. Instead, an unusually strong SW-NE oriented jet streak will develop (120+ kt, 99th percentile) across the Southwest. The embedded shortwave and jet dynamics will bring slightly cooler temperatures, afternoon breezes, and may generate a few showers across Arizona. Temperatures will dip a bit behind the system for Friday/Saturday before bouncing back Sunday/Monday ahead of the next system. Cluster scenarios indicate another, potentially deeper, trough early next week (Mon/Tue). While there are typical depth/timing differences on the specifics, there is markedly less spread than seen the previous few days, with the vast majority of EPS/GEM/GEFS members resolving the trough. It appears it will be dry for our area (very few members show any rain at all), but there will be a period of enhanced winds with its passage. It will also get much cooler in this scenario - the current deterministic forecast has Wednesday morning lows in the lower 40s to lower 50s. && .AVIATION...Updated at 1145Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Showers will fill in across the Phoenix area for the next few hours. Included tempo TS in TAFs given scattered nature of embedded convection and modest ceiling reductions, but not winds at this time as the thunderstorms are not particularly strong. Expecting a window of improved conditions later this morning and into the very early afternoon. Then arrives a window of several hours where stronger thunderstorms will be possible across the Phoenix area. Development and coverage is still uncertain but enough potential to continue PROB30 groups. Should they develop, the storms will be fairly progressive and not linger for long. Clouds will quickly clear behind the storms this evening. Winds will show atypical patterns through the day, with easterly flow taking hold later tonight. Southeast California/Southwest Arizona including KIPL and KBLH: Scattered showers will continue for several hours across the region, with an area of thunderstorms currently in the Imperial Valley gradually moving to the northeast. Gusty winds will be possible with the thunderstorms along with MVFR conditions (due to rain, some blowing dust, and/or reduced ceilings). Quickly improving weather this afternoon as the storms move to the east. Winds will show atypical patterns through the morning and afternoon, with preferred drainage directions taking hold later this evening. && .FIRE WEATHER... Thursday through Monday: One weather system will move through the region Thursday and Friday, bringing low end rain chances and a slight uptick in afternoon humidity. Slightly cooler and drier weather arrives Saturday, but warmer and drier weather is expected Sunday and Monday. Overnight humidity values will generally be trending down through the entire period. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Iniguez AVIATION...Iniguez FIRE WEATHER...Iniguez
In the hours before
Special weather statement, Oct 5, 9:01 AM MST, 38 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
901 AM MST Tue Oct 5 2021
AZZ531-532-536-CAZ569-051645-
Gila River Valley AZ-Kofa AZ-Yuma AZ-Palo Verde Valley CA-
901 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of southwestern La Paz,
northwestern Yuma and east central Imperial Counties through 945 AM
MST/945 AM PDT/...
At 901 AM MST/901 AM PDT/, Doppler radar was tracking a strong
thunderstorm 7 miles southeast of Martinez Lake, moving north at 50
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Martinez Lake and Yuma Proving Ground.
This includes AZ Route 95 between mile markers 45 and 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3284 11450 3303 11451 3304 11450 3305 11452
3325 11453 3323 11418 3283 11430
TIME...MOT...LOC 1601Z 180DEG 44KT 3292 11435
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DHSpecial weather statement, Oct 5, 9:10 AM MST, 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
910 AM MST Tue Oct 5 2021
AZZ533-051645-
Central La Paz AZ-
910 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of northeastern La Paz
County through 945 AM MST...
At 910 AM MST, Doppler radar was tracking a strong thunderstorm 14
miles south of Alamo Lake State Park, or 14 miles south of Alamo
Lake, moving north at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alamo Lake State Park.
This includes US Highway 60 between mile markers 65 and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3429 11341 3430 11335 3373 11341 3424 11382
3424 11373 3421 11370 3421 11367 3423 11361
3431 11353
TIME...MOT...LOC 1610Z 180DEG 44KT 3405 11359
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DHSpecial weather statement, Oct 5, 9:28 AM MST, 11 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
928 AM MST Tue Oct 5 2021
AZZ538>540-559-051700-
Sonoran Desert Natl Monument AZ-Buckeye/Avondale AZ-
Tonopah Desert AZ-Gila Bend AZ-
928 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Maricopa County
through 1000 AM MST...
At 928 AM MST, Doppler radar was tracking a strong thunderstorm near
Sonoran National Monument, or 8 miles east of Gila Bend, moving north
at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Goodyear, Buckeye, Gila Bend, Gila Bend Auxiliary Field, Bosque,
Cotton Center, Sonoran National Monument, Rainbow Valley and
Arlington.
This includes the following highways...
AZ Interstate 8 between mile markers 115 and 132.
AZ Route 238 between mile markers 1 and 17.
AZ Route 85 between mile markers 1 and 6, and between mile markers
119 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3279 11248 3283 11277 3333 11270 3328 11234
TIME...MOT...LOC 1628Z 189DEG 46KT 3299 11254
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DHSpecial weather statement, Oct 5, 9:30 AM MST, 9 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
930 AM MST Tue Oct 5 2021
AZZ531-536-538-539-051700-
Gila River Valley AZ-Kofa AZ-Tonopah Desert AZ-Gila Bend AZ-
930 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of northeastern Yuma
and Maricopa Counties through 1000 AM MST...
At 930 AM MST, Doppler radar was tracking a strong thunderstorm near
Paloma, or 44 miles west of Gila Bend, moving north at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Paloma, Sundad and Hyder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3285 11335 3289 11356 3327 11359 3323 11321
TIME...MOT...LOC 1630Z 190DEG 33KT 3295 11345
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DHSpecial weather statement, Oct 5, 9:37 AM MST, 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
937 AM MST Tue Oct 5 2021
AZZ541-545-547-549-557-051715-
Fountain Hills/East Mesa AZ-New River Mesa AZ-Mazatzal Mountains AZ-
Cave Creek/New River AZ-Rio Verde/Salt River AZ-
937 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 1015 AM MST...
At 937 AM MST, Doppler radar was tracking a strong thunderstorm over
Rio Verde, or 8 miles northwest of Sugarloaf Mountain, moving north
at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Scottsdale, Round Valley, Ballantine Trailhead, Sugarloaf Mountain,
Sycamore Creek, Sunflower, McDowell Mountain Park, Desert Mountain,
Camp Creek, Rio Verde, Horseshoe Reservoir and Fort McDowell.
This includes AZ Route 87 between mile markers 197 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3399 11142 3396 11139 3359 11153 3368 11185
3401 11184 3400 11175 3400 11142
TIME...MOT...LOC 1637Z 188DEG 28KT 3376 11164
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DHSpecial weather statement, Oct 5, 9:39 AM MST, 0 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
939 AM MST Tue Oct 5 2021
AZZ531-532-536-051715-
Gila River Valley AZ-Kofa AZ-Yuma AZ-
939 AM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of southwestern La Paz
and central Yuma Counties through 1015 AM MST...
At 939 AM MST, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Kinter, or 16 miles southeast of Martinez Lake,
moving north at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern La Paz
and central Yuma Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3273 11417 3276 11434 3314 11425 3312 11397
TIME...MOT...LOC 1639Z 192DEG 31KT 3286 11421
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DHThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 5:45 AM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 5:48 AM MST | Special Weather Statement | PSR | 42 min | |
| Oct 5, 6:39 AM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Oct 5, 6:41 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 5, 7:15 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 7:37 AM MST | Special Weather Statement | PSR | La Paz | 23 min |
| Oct 5, 7:56 AM MST | Special Weather Statement | PSR | 34 min | |
| Oct 5, 8:05 AM MST | Special Weather Statement | PSR | La Paz | 40 min |
| Oct 5, 8:07 AM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Oct 5, 8:24 AM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Oct 5, 8:44 AM MST | Special Weather Statement | PSR | La Paz | 46 min |
| Oct 5, 8:46 AM MST | Special Weather Statement | PSR | Yuma | 29 min |
| Oct 5, 9:01 AM MST | Special Weather Statement | PSR | Yuma | 44 min |
| Oct 5, 9:10 AM MST | Special Weather Statement | PSR | La Paz | 35 min |
| Oct 5, 9:28 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 9:30 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 9:37 AM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 10:08 AM MST | Special Weather Statement | PSR | 37 min | |
| Oct 5, 10:21 AM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Oct 5, 10:46 AM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 11:06 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 11:16 AM MST | Special Weather Statement | PSR | Maricopa | 29 min |
| Oct 5, 11:37 AM MST | Special Weather Statement | PSR | Yuma | 23 min |
| Oct 5, 11:42 AM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Oct 5, 11:43 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 11:51 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 12:03 PM MST | Special Weather Statement | PSR | La Paz | 27 min |
| Oct 5, 12:13 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 12:16 PM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 12:19 PM MST | Special Weather Statement | PSR | 26 min | |
| Oct 5, 12:28 PM MST | Special Weather Statement | PSR | Pinal | 32 min |
| Oct 5, 12:45 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 12:46 PM MST | Special Weather Statement | PSR | La Paz | 29 min |
| Oct 5, 12:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 12:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 1:00 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 30 min |
| Oct 5, 1:07 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Oct 5, 1:09 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Oct 5, 1:15 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 1:25 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Oct 5, 1:35 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 40 min |
| Oct 5, 1:45 PM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 1:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 1:50 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Oct 5, 1:58 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 17 min |
| Oct 5, 2:12 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 33 min |
| Oct 5, 2:28 PM MST | Special Weather Statement | PSR | 17 min | |
| Oct 5, 2:35 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Oct 5, 2:45 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Oct 5, 2:50 PM MST | Severe Thunderstorm Warning | PSR | Gila | 40 min |
| Oct 5, 3:13 PM MST | Special Weather Statement | PSR | Gila | 32 min |
| Oct 5, 3:20 PM MST | Special Weather Statement | PSR | 25 min | |
| Oct 5, 3:32 PM MST | Special Weather Statement | PSR | 28 min | |
| Oct 5, 3:47 PM MST | Special Weather Statement | PSR | 43 min | |
| Oct 5, 4:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Oct 5, 4:09 PM MST | Special Weather Statement | PSR | Gila | 21 min |
| Oct 5, 4:18 PM MST | Severe Thunderstorm Warning | PSR | Gila | 27 min |
| Oct 5, 4:22 PM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 4:33 PM MST | Flash Flood Warning | PSR | Pinal | 2 hr |
| Oct 5, 4:34 PM MST | Severe Thunderstorm Warning | PSR | Gila | 41 min |
| Oct 5, 4:39 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Oct 5, 4:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 49 min |
| Oct 5, 4:45 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 5, 4:54 PM MST | Special Weather Statement | PSR | Maricopa | 36 min |
| Oct 5, 4:23 AM MST | Special Weather Statement | PSR | Imperial | 52 min |
| Oct 5, 4:30 AM MST | Special Weather Statement | PSR | Imperial | 45 min |
| Oct 5, 4:49 AM MST | Special Weather Statement | PSR | Imperial | 41 min |
| Oct 5, 5:21 AM MST | Areal Flood Advisory | PSR | Imperial | 96 min |
Nearby
Special Weather Statements in Arizona, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.